# SDR IPXA2017011912963

- Difficulty date: January 14, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,248 hours, 15,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7126
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, WING TO BODY SUPPORT AT BS 840 HAS CORROSION.  REMOVED CORROSION IAW SRM 53-00-71, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-71. ALODINE, PRIMED AND TOP COATED REWORKED AREA.
